Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Free topological groups


Author: B. R. Gelbaum
Journal: Proc. Amer. Math. Soc. 12 (1961), 737-743
MSC: Primary 22.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0140607-8
MathSciNet review: 0140607
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [1] L. E. Dickson, Modern algebraic theories, New York, 1930.
  • [2] I. Gelfand, Über verschiedene Methoden der Einführung der Topologie in der Menge der maximalen Ideale eines normierten Ringes, Mat. Sb. (N. S.) vol. 9 (1941) pp. 25-39. MR 0004729 (3:52b)
  • [3] M. I. Graev, Svobodnie topologičeskie gruppi, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 12 (1948) pp. 279-324; Amer. Math. Soc. Translations Series 1, no. 35, 1951. MR 0025474 (10:11d)
  • [4] J. De Groot and T. Dekker, Free subgroups of the orthogonal group, Compositio Math. vol. 12 (1954) pp. 134-136. MR 0067120 (16:672e)
  • [5] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig, 1914.
  • [6] S. Kakutani, Free topological groups and infinite direct product topological groups, Proc. Imp. Acad. Japan vol. 20 (1944) pp. 595-598. MR 0014093 (7:240c)
  • [7] J. L. Kelley, General topology, New York, 1955. MR 0070144 (16:1136c)
  • [8] A. Kurosh, The theory of groups, 2d edition, New York, 1955.
  • [9] L. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [10] W. Maak, Fastperiodische Funktionen, Grundlehren der mathematischen Wissenschaften, Bd. LXI, Berlin-Göttingen-Heidelberg, Springer-Verlag, 1950. MR 0041961 (13:29f)
  • [11] A. A. Markov, O svobodnich topologičeskich gruppach, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 9 (1945) pp. 3-64; Amer. Math. Soc. Translations Series 1, no. 30,1950, pp. 11-88.
  • [12] T. Nakayama, Note on free topological groups, Proc. Imp. Acad. Japan vol. 19 (1943) pp. 471-475. MR 0014092 (7:240b)
  • [13] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1938.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0140607-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society